MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE-WHEELED VEHICLE

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; MOTORIZED THREE-WHEELED VEHICLE
Model Number SC53 GO GO ELITE TRAVELLER PLUS 3 WHEEL
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Bruise/Contusion (1754); Hip Fracture (2349)
Date of Event 12/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should the device become available or further information be received, a follow-up report will then be issued.
 
Event or Problem Description
Alleges coming out of house and scooter caught on the small step up.Alleges the speed was turned low but somehow it moved higher.Alleges when the wheel caught, it shot out and went off the porch.
 
Additional Manufacturer Narrative
The device was evaluated by a field service technician.Nothing wrong with scooter.It functions exactly as it should and is not damaged either.Tech was not able to get pictures of the ramp in question, as it was not the ramp at the customer's home.No extra steps needed.Unit working properly.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The "patient identifier" and the "initial reporter" have been updated with provided information.The device has not yet been made available for evaluation.Should the device become available or further information be received, a follow-up report will then be issued.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
MOTORIZED THREE-WHEELED VEHICLE
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
MDR Report Key11147587
Report Number2530130-2021-00003
Device Sequence Number10974547
Product Code INI
UDI-Device Identifier00606509300124
UDI-Public00606509300124
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K062160
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC53 GO GO ELITE TRAVELLER PLUS 3 WHEEL
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2021
Supplement Date Received by Manufacturer01/04/2021
01/04/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date01/18/2021
02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;